# SDR HNAA2021083100419

- Difficulty date: August 2, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,459 hours, 44,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM CORRODED AT FR 38.  PERFORMED PERMANENT REPAIR TO OMEGA BEAM AT FR38 IAW EMB 145 SRM 53-00-10 FIGURE 202 AND EO1-53-21-0210.
